# SDR GTIA2022052636439

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 21,134 hours, 9,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L 2,3,& 4 DOOR ASSIT REQUIRE SERVICE -SERVICED L 2,3,& 4 DOOR ASSIT IAW AMM 52-10-00
GAUGE NK2643 CAL DUE 2/23
T/W NK791 CAL DUE 2/23"
